On Stability in Multiobjective Integer Linear Programming: A Stochastic Approach
Walied H. Sharif and Omar M. Saad
DOI : 10.3844/ajassp.2005.1558.1561
American Journal of Applied Sciences
Volume 2, Issue 12
In this study we consider a multiobjective integer linear stochastic programming problem with individual chance constraints. We assume that there is randomness in the right-hand sides of the constraints only and that the random variables are normally distributed. Some stability notions for such problem are characterized. An auxiliary problem is discussed and an algorithm as well as an illustrative example is presented.
© 2005 Walied H. Sharif and Omar M. Saad. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.